# SDR FDEA201106222382

- Difficulty date: June 22, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH DENT AT BS 1701 (8 IN) TO BS 1720, BETWEEN STR   20L TO STR 21L.  REPAIR TO DENT CARRIED OUT IAW EA F-5330-150715, PART 1, DENT IN FUSELAGE SKIN BETWEEN BS 1700 TO 1720 AND S20L TO S21L.  REPAIR IS CLASSIFIED AS MAJOR.
